# SDR DALA2022031001575

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 83,009 hours, 16,304 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 DOOR 2L HAD DIFFICULTY CLOSING AND WILL NOT ARM. CORRECTIVE ACTION: OPERATED 2L ENTRY DOOR- DOOR OPS NML. NO TROUBLE FOUND. (8492396)
